# SDR RRXA000995

- Difficulty date: March 8, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND A CRACK IN THE CABIN AT STA 520 AND L6L TO L7L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.       REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR ANGLE IAW DC-8 SRM 51-1-21 AND E.O. 99-236 WITH APPROVED 8110-3 DATED 2-14-00.
